Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 16, issue 2
Nonlin. Processes Geophys., 16, 179–188, 2009
https://doi.org/10.5194/npg-16-179-2009
© Author(s) 2009. This work is distributed under
the Creative Commons Attribution 3.0 License.
Nonlin. Processes Geophys., 16, 179–188, 2009
https://doi.org/10.5194/npg-16-179-2009
© Author(s) 2009. This work is distributed under
the Creative Commons Attribution 3.0 License.

  11 Mar 2009

11 Mar 2009

Probability distributions of landslide volumes

M. T. Brunetti et al. No related articles found.
Publications Copernicus
Download
Citation